BibTeX record journals/jsc/AbbottFT08

download as .bib file

@article{DBLP:journals/jsc/AbbottFT08,
  author    = {John Abbott and
               Claudia Fassino and
               Maria{-}Laura Torrente},
  title     = {Stable border bases for ideals of points},
  journal   = {J. Symb. Comput.},
  volume    = {43},
  number    = {12},
  pages     = {883--894},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.jsc.2008.05.002},
  doi       = {10.1016/j.jsc.2008.05.002},
  timestamp = {Mon, 26 Oct 2020 08:39:17 +0100},
  biburl    = {https://dblp.org/rec/journals/jsc/AbbottFT08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics